# SDR DXTA2023052286740

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 4,827 hours, 3,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHT AT POSITIONS SEAT THREE OVERHEAD INOP.  EMER LIGHT AT SEAT THREE FLOOR INOP.  EMER LIGHT OVERHEAD LAV INOP.  PERFORMED INERTIA SWITCH ADJUSTMENT ON ALL EMERGENCY LIGHT BATTERY PACKS, AND LEFT AIRCRAFT POWER ON FOR 2 HOURS TO LET PACKS FULLY CHARGE IAW CESSNA 680A MM 33-50-00 BATTERY PACKS EMER LIGHT AT POSITIONS SEAT THREE OVERHEAD, EMER LIGHT AT SEAT THREE FLOOR, AND EMER LIGHT OVERHEAD LAV, AND ALL EMERGENCY LIGHTS ON AIRCRAFT ALL OPS CHECK GOOD AT KMIV IAW CESSNA 680A MM 33-SO·OO WITH NO DEFECTS NOTED
